# SDR 03207676

- Difficulty date: July 26, 2003
- Submitted: July 29, 2003
- Operation: Air carrier
- Aircraft: N676BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7644
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION THE OVERWING EMERGENCY EXIT LIGHT WAS FOUND INOPERATIVE.  MAINTENANCE PERSONNEL REMOVED AND REPLACED THE OVERWING EMERGENCY LIGHT.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
